# SDR AALA202002129011

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 27,474 hours, 20,501 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 0832
- Condition: Burned Out
- Location: Zone 100 - Fuse
- Part time: 27,474 hours, 20,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FAN 1 EBAY MID C/B OUT AND WON'T RESET.  FAN SMELLS BURNT AND WILL NEED REPLACEMENT. REPLACED FAN-1 EBAY MID. IAW AMM 21-26-04. OPS CK GOOD. REPLACED K8 RELAY IAW AMM 21-26-00.
